# SDR SWAA2022082545284

- Difficulty date: August 25, 2022
- Submitted: August 25, 2022
- Operation: Air carrier
- Aircraft: N7832A
- Make and model: Boeing 737-79P
- Aircraft serial: 30657
- Aircraft time: 55,483 hours, 35,034 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR SIDEWALL EMERGENCY LIGHT HAS SEVERAL BULBS INOP. / [01] RELAMPED AFT SERVICE DOOR SIDEWALL EMERGENCY LIGHT PER AMM 33-51-01
